# SDR SCNA20240625257

- Difficulty date: June 18, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 58,532 hours, 22,622 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Rbl 40-45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG WHEEL WELL VERTICAL PRESSURE WEB STA. 663 RBL 40-45.64 CRACK 2.6" LONG. ACCOMPLISHED TEMP REPAIR PER SRM 57-10-10-2R-4. STOP DRILLED AND SLOTTED THE CRACK.
